# SDR 95ZZZX7037

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RA
- Make and model: Bell 222B
- Aircraft serial: 47150
- Engine: Lyc LTS101750C1
- System (JASC): 7250 · Turbine Section
- Part: Pt Rotor
- Part number: 414129001
- Condition: Blade Shift
- Location: Turbine
- Part time: 1,360 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART WAS INSPECTED EARLY AT CONVENIENCE OF OPERATOR, TO MAINTAIN ACFT AVAILABILITY.  DURING C/W ALLIED SIGNAL AEROSPACE (FORMERLY TEXTRON LYCOMING) SB LT-101-72-50-0153 AND BELL ASB 222-93-63, USING DIAL INDICATOR INSPECTION METHOD TO DETECT BLADE SHIFT, FOUND ONE BLADE SHIFTED .014 INCH (MAX IS .010 INCH FOR ANY ONE BLADE).  THE PT ROTOR HAD A TOTAL OF 46.9 HRS/192 CYCLES SINCE INSTALLATION.  PER ALLIED SIGNAL, BLADE SHIFT IS CAUSED BY BLADE ATTACH RIVET WORKING LOOSE.  SUBMITTER STATED MANUFACTURER NEEDS TO COME UP WITH A PERMANENT FIX TO THE PROBLEM.  CYCLES, 192.
